# SDR SWAA2023052541489

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 I/B ENGINE FAN COWL HAS A CRACK IN SUPPORT ANGLE INSIDE THE OIL SERVICE DOOR- MARKED<[01] REMOVED SUPPORT ANGLE WEB FROM INSIDE OIL SERVICE DOOR. SRM 51-40-02;[02] INSTALLED SUPPORT ANGLE WEB INSIDE OIL SERVICE DOOR. SRM 51-40-02
